Proceedings of the Japan Academy, Series A, Mathematical Sciences

Notes on quasi-polarized varieties

Takao Fujita

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 64, Number 3 (1988), 88-90.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513363

Digital Object Identifier
doi:10.3792/pjaa.64.88

Mathematical Reviews number (MathSciNet)
MR952814

Zentralblatt MATH identifier
0661.14004

Subjects
Primary: 14E05: Rational and birational maps
Secondary: 14J40: $n$-folds ($n > 4$)

Citation

Fujita, Takao. Notes on quasi-polarized varieties. Proc. Japan Acad. Ser. A Math. Sci. 64 (1988), no. 3, 88--90. doi:10.3792/pjaa.64.88. https://projecteuclid.org/euclid.pja/1195513363


Export citation

References

  • [1] T. Fujita: On polarized varieties of small J-genera. Tohoku Math. J., 34, 319-341 (1982).
  • [2] T. Fujita: Semipositive line bundles. J. Fac. Sci. Univ. of Tokyo, 30, 353-378 (1983).
  • [3] T. Fujita: On polarized manifolds whose adjoint bundles are not semipositive. Algebraic Geometry Sendai 1985. Advanced Studies in Pure Math., Kinokuniya, 10, 167-178 (1987).
  • [4] T. Fujita: On quasi-polarized varieties (in preparation).
  • [5] Y. Kawamata, K. Matsuda, and K. Matsuki: Introduction to the minimal model problem. Algebraic Geometry Sendai 1985. Advanced Studies in Pure Math., Kinokuniya, 10, 283-360 (1987).
  • [6] S. Mori: Flip theorem and the existence of minimal models for threefolds (preprint).
  • [7] A. J. Sommese: On the adjunction theoretic structure of projective varieties. Complex Analysis and Algebraic Geometry. Lecture Notes in Math., vol. 1194, Springer, pp. 175-213 (1986).